# SDR RRXA98268

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 975
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SEAT TRACK CRACKED AT STA 975.  REMOVED DAMAGED SECTION OF SEAT TRACK FROM STA 929 TO STA 975.  FABRICATED AND INSTALLED NEW SECTION IAW DC-8 SRM 53-2-3 PAGE 12.  TREATED AREA IAW DC-8 SRM 51-1-8.
